It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: Fosamax causing back spasms?

Re: Fosamax causing back spasms?

[ Back to Messages ]

Message

Posted by Carol on January 19, 2000 at 16:47:19:

In Reply to: Fosamax causing back spasms? posted by Brent on October 20, 1999 at 00:21:45:

: My mom (who is 57) was recently diagnosed with Osteoporosis. Her doctor prescribed Fosamax as the most effective treatment currently available. But since she has begun taking Fosamax, she has been experiencing occasional back spasms that are very crippling. She never had a problem of this kind before taking Fosamax so she strongly suspects a connection. She is wondering if anyone else taking Fosamax has had similar problems? Thanks!

: Regards, Brent

On my third day of taking fosamax, I developed soreness in a left lower back muscle
which I have never experienced in any muscle before. I, too, am thinking that fosamax
may be the cause. Today, I did not take the medication and the internal soreness is
still there. I will tell one of my doctors tomorrow.


Follow Ups




All times are GMT -7. The time now is 04:20 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!